The Michigan Mathematical Journal

Detonation waves in a transverse magnetic field

Asadolah Aghajani and Abdolrahman Razani

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 647-664.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894171

Digital Object Identifier
doi:10.1307/mmj/1133894171

Mathematical Reviews number (MathSciNet)
MR2207213

Zentralblatt MATH identifier
1103.34032

Subjects
Primary: 76L05: Shock waves and blast waves [See also 35L67] 76W05: Magnetohydrodynamics and electrohydrodynamics 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 35K05: Heat equation 34C37: Homoclinic and heteroclinic solutions 80A25: Combustion

Citation

Aghajani, Asadolah; Razani, Abdolrahman. Detonation waves in a transverse magnetic field. Michigan Math. J. 53 (2005), no. 3, 647--664. doi:10.1307/mmj/1133894171. https://projecteuclid.org/euclid.mmj/1133894171


Export citation